# SDR GTIA2023040637090

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 60,146 hours, 27,918 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT MID 20'S FUME EVENT PAC 1-PERFORMED DE-CONTAMINATION PROCEDURE IAW AMM 36-10-00 NO FAULTS NOTED R/R BOTH CIRCULANDING FILTERS IAW 21-21-4
